# SDR SIMA981543

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121000
- Condition: Malfunctioned
- Location: Lavatory
- Component: Kidde
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3246 - LAVATORY SMOKE LIGHT ILLUMINATED WHILE DEPLANEING PASSENGERS.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT REURNED TO SERVICE.  (X)
